# SDR DALA2015112707279

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 84,363 hours, 12,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN FLIGHT DECK IS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  SYSTEM OPERATION IS NORMAL.
